# SDR CA090608002

- Difficulty date: June 1, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Sun Gear
- Part number: 3028456
- Condition: Failed
- Location: Rgb
- Part time: 2,983 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) EIR PT6A2009-045 RGB METAL IN OIL STAGE SUN GEAR FAILURE.
